# SDR WX0500046

- Difficulty date: May 28, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOPERATIVE AT ROW 21.  MAINTENANCE RELAMPED THE OVERHEAD EMERGENCY LIGHT AT ROW 21.  SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 33-53-00.  AIRCRAFT RETURNED TO SERVICE
